# SDR HEER20170315065

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 11,614 hours
- Engine: Allsn 250C47B
- Engine time: 9,593 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141187
- Condition: Spalled
- Location: Turbine
- Part time: 676 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO A TURBINE NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  INSTALLED A NEW NR 5 BEARING.
